# SDR FDEA201109093805

- Difficulty date: September 9, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO LT WING LOWER SKIN PANEL NR2, LOWER SURFACE ADJACENT RIB 4.  CORRODED AREA REWORKED, ASSESSED AND REPAIRED IAW EA 6-5720-154325.  MAJOR REPAIR.
